# SDR SWIA202052973

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD TRACK LOWER U CHANNEL IS CRACKED.  C-CHECK RO 10/1/2020.  REMOVED DAMAGED CARGO DOOR FWD DOOR TRACK U-CHANNEL, LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE CARGO DOOR FWD DOOR TRACK U-CHANNEL PN; 601R35050-25, IAW CRJ-200 SRM.
